# SDR VNAA202202181112

- Difficulty date: February 16, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 39,959 hours, 38,612 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AT FS288.00 ON STGR 26L / REMOVED AND REPLACED WITH NEW STGR 26L IAW CRJ700 SRM 51-42-06-001-001, 51-42-21-001-001,DWG SH670-31630 REV K.
